MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. GASTROINTESTINAL FIBERSCOPE

AIZU OLYMPUS CO., LTD. GASTROINTESTINAL FIBERSCOPE
Model Number GIF-E3
Medical Device Problem Codes Overheating of Device (1437); Failure to Clean Adequately (4048)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The customer returned the gastrointestinal fiberscope to the service center for maintenance with no complaint.During the initial evaluation of the returned device, the forceps channel was found to be clogged with melted cap material.There was no patient involvement.
 
Additional Manufacturer Narrative
Based on the final investigation of the device the channel was clogged with melted cap material during the initial evaluation was confirmed.A root cause could not be identified.Based on the results of the investigation, the most probable cause of channel was clogged with melted cap material is traced to component failure.Olympus will continue to monitor the field performance of this device.Should any additional relevant information become available, a supplemental report will be submitted.Date of event is unknown.Additional information will be provided once available.

Brand Name
GASTROINTESTINAL FIBERSCOPE
Common Device Name
GASTROINTESTINAL FIBERSCOPE
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA   965-8520
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
+1(508)207-7661
MDR Report Key50870398
Report Number9610595-2026-78283
Device Sequence Number9314145
Product Code FDS
UDI-Device Identifier04953170152443
UDI-Public04953170152443
Combination Product (Y/N)N
Initial Reporter CountryRS
PMA/510(K) Number
K954451
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberGIF-E3
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/25/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/25/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown